Show simple item record

dc.contributor.author
Hersch, Joseph
dc.contributor.supervisor
Pfluger, Albert
dc.contributor.supervisor
Plancherel, Michel
dc.date.accessioned
2017-06-12T21:45:04Z
dc.date.available
2017-06-12T21:45:04Z
dc.date.issued
1955
dc.identifier.uri
http://hdl.handle.net/20.500.11850/132657
dc.identifier.doi
10.3929/ethz-a-000090221
dc.language.iso
fr
dc.publisher
ETH Zürich
dc.rights.uri
http://rightsstatements.org/page/InC-NC/1.0/
dc.subject
KONFORME ABBILDUNGEN UND ANALYTISCHE FUNKTIONEN (ANALYSIS)
dc.subject
MODULUS EINER FAMILIE VON KURVEN (ANALYSIS)
dc.subject
CONFORMAL MAPPINGS AND ANALYTIC FUNCTIONS (MATHEMATICAL ANALYSIS)
dc.subject
MODULUS OF A FAMILY OF CURVES (MATHEMATICAL ANALYSIS)
dc.title
Longueurs extrémales et théorie des fonctions
dc.type
Doctoral Thesis
dc.rights.license
In Copyright - Non-Commercial Use Permitted
ethz.size
37 p.
ethz.code.ddc
5 - Science::510 - Mathematics
ethz.notes
SA aus: Commentarii mathematici Helvetici, vol.29, fasc.4, pp.301-337. Diss. Math. ETH Zürich, Nr. 2294, 0000. Ref.: Pfluger, A. ; Korref.: Plancherel, M..
ethz.identifier.diss
2294
ethz.identifier.nebis
000090221
ethz.publication.place
Zürich
ethz.publication.status
published
ethz.date.deposited
2017-06-12T21:45:51Z
ethz.source
ECOL
ethz.identifier.importid
imp593669411fef253686
ethz.ecolpid
eth:32714
ethz.eth
yes
ethz.availability
Open access
ethz.rosetta.installDate
2017-07-26T01:00:08Z
ethz.rosetta.lastUpdated
2018-11-03T04:59:42Z
ethz.rosetta.versionExported
true
ethz.COinS
ctx_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.atitle=Longueurs%20extr%C3%A9males%20et%20th%C3%A9orie%20des%20fonctions&rft.date=1955&rft.au=Hersch,%20Joseph&rft.genre=unknown&rft.btitle=Longueurs%20extr%C3%A9males%20et%20th%C3%A9orie%20des%20fonctions
 Search via SFX

Files in this item

Thumbnail
Thumbnail

Publication type

Show simple item record